U.S. doctors online nowAsk doctors free
Nigeria
A 32-year-old female asked:

Took clomid (clomiphene) on day 2 of my cycle and on day 14 i had severe cramps on the left side of my abdomen and my breast feels sore, what could be the reason?

1 doctor answer1 doctor weighed in
Dr. Victor Nwanguma
Infectious Disease 22 years experience
Clomid (clomiphene): You may want to speak with the doctor who prescribe the medication and also get a pregnancy test done.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Feb 24, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.